# SDR WX0A2023120431909

- Difficulty date: December 3, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N313NV
- Make and model: Airbus A319-111
- Aircraft serial: 2300
- Aircraft time: 51,684 hours, 34,651 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: R

## Discrepancy

ENG 1 ROLLBACK AT FL 380. EMERGENCY DECLARED. SUCCESFUL RESTART-APU ASSISTED / TROUBLESHOT IAW TSM: 72-00-00-810-803-A, 72-00-00-810-806-A. REMOVED AND REPLACED FUEL PUMP IAW AMM 73-11-10-400-003-A. REMOVED AND REPLACED HMU IAW AMM 73-21-10-400-002-A.
